Alert archive / Nebraska / Tornado Warnings in 2007
Tornado Warning 16, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 5, 2007, 9:22 PM CDT for Greeley County, Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 9:22 PM CDT (02:22 UTC)
- Expired
- May 5, 2007, 10:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Greeley County, NE
The radar
The Grand Island radar (KUEX), 134 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 9:45 PM CDT | HAIL 1 | 2 Sse Spalding, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:51 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2431 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 060222 TORGID NEC077-060300- /O.NEW.KGID.TO.W.0016.070506T0222Z-070506T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 922 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... EASTERN GREELEY COUNTY IN CENTRAL NEBRASKA * UNTIL 1000 PM CDT * AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WOLBACH... OR ABOUT 33 MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 30 MPH. * THE TORNADO WILL BE NEAR... SPALDING BY 955 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4139 9853 4140 9825 4174 9822 4173 9852 $$ AWJ
3 follow-up statements
000 WWUS53 KGID 060239 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 939 PM CDT SAT MAY 5 2007 NEC077-060300- /O.CON.KGID.TO.W.0016.000000T0000Z-070506T0300Z/ GREELEY NE- 939 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN GREELEY COUNTY... AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 10 MILES SOUTH OF SPALDING...OR ABOUT 44 MILES NORTH OF GRAND ISLAND...MOVING NORTHEAST AT 40 MPH. THE TORNADO WILL BE NEAR... SPALDING BY 945 PM CDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. OTHERWISE...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4139 9853 4140 9828 4174 9827 4173 9852 $$ AWJ
000 WWUS53 KGID 060248 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 948 PM CDT SAT MAY 5 2007 NEC077-060300- /O.CON.KGID.TO.W.0016.000000T0000Z-070506T0300Z/ GREELEY NE- 948 PM CDT SAT MAY 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN GREELEY COUNTY... AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR SPALDING...OR ABOUT 44 MILES EAST OF BURWELL...MOVING NORTH AT 35 MPH. QUARTER SIZED HAIL WAS REPORTED WITH THIS STORM 2 MILES SOUTH TO SOUTHEAST OF SPALDING AT 945 PM. LAT...LON 4139 9853 4140 9828 4174 9827 4173 9852 $$ AWJ
000 WWUS53 KGID 060255 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 955 PM CDT SAT MAY 5 2007 NEC077-060305- /O.EXP.KGID.TO.W.0016.000000T0000Z-070506T0300Z/ GREELEY NE- 955 PM CDT SAT MAY 5 2007 ...THE TORNADO WARNING FOR EASTERN GREELEY COUNTY EXPIRES AT 1000 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT. LAT...LON 4139 9853 4140 9828 4174 9827 4173 9852 $$ AWJ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 5, 2:26 PM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, May 5, 2:26 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT SAT MAY 5 2007
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT. MAIN FORECAST CHALLENGE
IS ON-GOING SEVERE WEATHER CHANCES.
WATER VAPOR IMAGERY AND UPPER AIR DATA INDICATED THE CENTER OF AN
UPPER CLOSED LOW IN THE VICINITY OF EAST CENTRAL UTAH WITH A
SOUTH-SOUTHWESTERN DIFFLUENT FLOW ALOFT OVER THE CENTRAL PLAINS. AT
THE SURFACE...A DRYLINE STRETCHED NORTH-SOUTH OVER WESTERN NEBRASKA
AND KANSAS WITH THE REMNANTS OF A WEAK WARM FRONT OVER SOUTHWESTERN
AND SOUTH CENTRAL NEBRASKA. A MOIST AND UNSTABLE AIRMASS REMAINED
OVER THE REGION WITH PRECIPITABLE WATER VALUES AT OR ABOVE 1.0 INCH.
CAPE VALUES WERE RANGING FROM 1.5-3.0K J/KG...LIFTED INDEX VALUES
WERE NEAR NEGATIVE 5 AND HELICITY VALUES APPROACHED 200-300 M2/S2.
AFTER CONVECTION FROM FRIDAY NIGHT ENDED DURING THE MID-MORNING
HOURS TODAY...INITIATION OF NEW CONVECTION BEGAN TO OCCUR IN AREAS
SOMEWHAT SIMILAR TO YESTERDAY BUT ABOUT 4 TO 6 HOURS AHEAD OF
YESTERDAYS INITIATION. WIDELY SCATTERED CONVECTION HAS BEEN FIRING
OVER NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF THE
WEAK WARM FRONT...BUT BETTER AND MORE RECENT INITIATION HAS BEEN
OCCURING ALONG THE DRYLINE TO OUR WEST.
FOR TONIGHT...CONVECTION WILL CONTINUE TO FIRE OFF ALONG THE DRYLINE
AND MOVE NORTH-NORTHEAST IN THE FLOW ALOFT. MORNING MODELS INDICATED
LITTLE MOVEMENT OF THE DRYLINE THROUGH THE NEXT 12 HOURS EXCEPT
MAYBE TO RETROGRADE WEST SOMEWHAT. SCATTERED TO NUMEROUS
THUNDERSTORMS WILL DEVELOP THROUGH THE EVENING AND NIGHTTIME HOURS
WITH LARGE HAIL...STRONG WINDS...TORNADOES AND HEAVY RAIN THE MAIN
THREATS. FLASH FLOOD WATCH STILL LOOKS GOOD FOR THE ENTIRE REGION.
THE CURRENT WIND ADVISORY MAY EXCEED 7 PM TONIGHT IF THE BOUNDARY
LAYER TAKES LONGER TO DECOUPLE FROM THE MID LEVELS TONIGHT.
SUNDAY/SUNDAY NIGHT...THE CENTER OF THE CLOSED UPPER LOW WILL MOVE
INTO NORTHEAST WYOMING AND THEN ON INTO THE WESTERN DAKOTAS WITH A
MOIST SOUTHERLY FLOW PERSISTING BOTH AT THE SURFACE AND ALOFT OVER
THE FORECAST AREA. WHILE PRECIPITABLE WATERS VALUES ARE SHOWN TO
REMAIN AT OR ABOVE THE 1.0 INCH MARK...CAPE VALUES WILL BE
NOTICEABLY LOWER AS WILL SHEAR VALUES. THE TORNADIC THREAT DOES NOT
LOOK AS HIGH AS TODAY/TONIGHT THOUGH SEVERE THUNDERSTORMS WILL BE
POSSIBLE AGAIN WITH LINES OF STORMS MORE LIKELY. A SURFACE COLD
FRONT APPROACHING FROM THE NORTHWEST WILL PROVIDE MORE OF A FOCUSING
MECHANISM FOR FURTHER STORM DEVELOPMENT. WOULD NOT BE SURPRISED TO
SEE THE FLASH FLOOD WATCH EXTENDED THROUGH MONDAY MORNING.
.LONG TERM...BEGINNING 12Z MONDAY.
SURFACE BOUNDARY IS EXPECTED TO PUSH ACROSS THE CWA MONDAY...THUS
PUSHING THE HIGHER SURFACE MOISTURE TO THE EAST. THIS SHOULD BRING
AN END TO OUR DEEP CONVECTION AND CHANCES FOR SEVERE WEATHER. LONG
WAVE TROUGH OVER THE WESTERN CONUS HOWEVER WILL CONTINUE PROMOTING
SOUTHWESTERLY FLOW ALOFT THROUGH THE FIRST PART OF THE EXTENDED
PERIOD. AS A RESULT...CHANCES FOR FOR PRECIP CONTINUE IN THE
FORECAST MONDAY THROUGH WEDNESDAY. TROUGH FINALLY PUSHES ON TO THE
NORTHEAST LATE WEDNESDAY INTO EARLY THURSDAY. WITH UPPER LEVEL
RIDGING BUILDING IN FROM THE WEST...AM CURRENTLY ANTICIPATING DRY
AND WARM CONDITIONS DURING THE MIDDLE TO LATE PART OF NEXT WEEK. GFS
INDICATES ANOTHER SURFACE BOUNDARY PUSHING THROUGH THE AREA FRIDAY
OR SATURDAY...WHICH WOULD BRING OUR NEXT BEST CHANCE FOR
PRECIPITATION. HAVE OPTED TO KEEP THE LATER PORTION OF THE FORECAST
DRY...WITH ONLY AN INCREASE IN CLOUD COVER TO FINISH OUT THE
EXTENDED FORECAST PERIOD.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
NEZ060>064-072>077-082>087.
KS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ005>007-017>019.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
KSZ005>007-017>019.
&&
19/SEBHazardous weather outlook, May 5, 11:52 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1152 AM CDT SAT MAY 5 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 061200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1152 AM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT. THIS OUTBREAK OF SEVERE WEATHER INCLUDES LARGE HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS OVER 70 MPH...AND TORNADOES. THERE IS THE POTENTIAL FOR A FEW STRONG...LONGER TRACK TORNADOES...ESPECIALLY BETWEEN 3 PM AND 11 PM TODAY. IN ADDITION...WIDESPREAD RAINFALL THE NEXT 24 HOURS WILL AGGRAVATE CONDITIONS IN ALREADY FLOODED AREAS...AND MAY RESULT IN FLASH FLOODING ELSEWHERE. A FLASH FLOOD WATCH IS POSTED FOR ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THROUGH TONIGHT. FINALLY...SOUTHEAST WINDS OF 25 TO 35 MPH WILL BE NOTED LATE THIS AFTERNOON AND EARLY THIS EVENING. A WIND ADVISORY IS POSTED FOR AREAS OF SOUTH CENTRAL NEBRASKA ALONG AND SOUTH OF STATE HIGHWAY 92...AND FOR ALL OF NORTH CENTRAL KANSAS FROM NOON THROUGH 7 PM TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE ONGOING ACROSS A LARGE PART OF THE AREA EARLY SUNDAY MORNING...AND MAY BE SEVERE. THE MAIN HAZARD EARLY SUNDAY WILL BE LARGE HAIL. LATER IN THE DAY...YET ONE MORE ROUND OF SEVERE WEATHER IS EXPECTED. THIS TIME...A SQUALL LINE MAY EVENTUALLY EVOLVE LATE SUNDAY AFTERNOON...AND ROLL ACROSS THE AREA SUNDAY EVENING. THE RISK FOR HIGH WINDS...LARGE HAIL...FLOODING RAINS...AND ISOLATED TORNADOES IS FORECAST FOR SUNDAY. THE RISK IS HIGHER FOR AREAS ALONG AND EAST OF HIGHWAY 281. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS MONDAY THROUGH FRIDAY. AT THIS TIME...IT APPEARS THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER THE REST OF THE WEEK IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT. SPOTTER GROUPS SHOULD EXPECT SEVERAL SEVERE WEATHER WATCHES THROUGH TONIGHT...AND BE ALERT TO THE NEED FOR RAPID DEPLOYMENT. SPOTTERS MAY BE NEEDED AGAIN ON SUNDAY IN MANY AREAS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) 19
In the hours before
Local storm report, May 5, 6:12 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
612 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 1 E PORTIS 39.56N 98.67W
05/05/2007 OSBORNE KS STORM CHASER
TORNADO REPORTED ONE MILE EAST OF PORTIS.
&&
BRYANTLocal storm report, May 5, 6:30 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TORNADO OSBORNE 39.44N 98.70W
05/05/2007 OSBORNE KS STORM CHASER
TORNADO REPORTED IN NORTHERN OSBORNE.
&&
BRYANTSpecial weather statement, May 5, 7:30 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 730 PM CDT SAT MAY 5 2007 NEZ073-083-060115- HARLAN-PHELPS- 730 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN HARLAN AND SOUTHWESTERN PHELPS COUNTIES... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OXFORD...OR 16 MILES SOUTHWEST OF HOLDREGE...AND MOVING NORTH AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... ATLANTA BY 735 PM CDT LOOMIS BY 745 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Special weather statement, May 5, 8:20 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 820 PM CDT SAT MAY 5 2007 KSZ019-060215- MITCHELL- 820 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SOUTHERN MITCHELL COUNTY... AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF LUCAS...OR 16 MILES WEST OF LINCOLN...AND MOVING NORTHEAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... HUNTER BY 850 PM CDT VICTOR BY 855 PM CDT TIPTON BY 900 PM CDT LARGE HAIL...AND DAMAGING WINDS ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE MONITORED CLOSELY TO THE POTENTIAL OF A SEVERE THUNDERSTORM WARNING. PEOPLE IN SOUTHERN MITCHELL COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. AWJ
Special weather statement, May 5, 8:55 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 855 PM CDT SAT MAY 5 2007 NEZ047-060245- HOWARD- 855 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HOWARD COUNTY... AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. PAUL...OR 18 MILES NORTH OF GRAND ISLAND...AND MOVING NORTH AT 30 MPH. * THE THUNDERSTORM WILL BE NEAR... ST. PAUL BY 900 PM CDT ELBA BY 905 PM CDT CUSHING BY 910 PM CDT DIME SIZED HAIL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. AWJ
Local storm report, May 5, 9:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
916 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL ASHERVILLE 39.41N 97.98W
05/05/2007 E1.00 INCH MITCHELL KS EMERGENCY MNGR
&&
CARMELThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 50 min |
| May 5, 10:16 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 59 min |
| May 5, 10:45 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 51 min |
| May 6, 5:13 AM CDT | Flash Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 19 hr |
Nearby
Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.